# SDR IPXA2017042816575

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 54,085 hours, 17,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE OVER MAIN ENTRY DOOR HANGING DOWN, COMPLIED WITH EO B767-2520-64068.
